Dr Leigh Roberts

Dr Leigh Roberts profile picture

Teaching Fellow School of Economics and Finance


On the commercial side I am interested in financial mathematics, risk management and insurance. On the mathematical front, my main mathematical interest is Jack polynomials and Zonal Polynomia.


BSc (Hons) Melb, MSc Tas, MSc Lond, PhD Well, AIAA


  • American Risk and Insurance Association
  • Risk and Insurance Management Society
  • Australian Institute of Actuaries,
  • New Zealand Statistics Association
  • New Zealand Society of Actuaries


  • 'Distribution free testing of goodness of fit in a one dimensional parameter space', Statistics and Probability Letters, 99 (2015), pp. 215-222.
  • 'Towards a parsimonious calculation of Jack polynomials', International Journal of Pure and Applied Mathematics, 39, 2 (2007), pp. 173-189.
  • 'The meta-analysis of partial effect sizes', British Journal of Mathematical and Statistical Psychology, 57 (2004), pp. 97-129.
  • 'A unified view of determinantal expansions for Jack polynomials', Electronic Journal of Combinatorics, 8, 1 (2001), #R3.
  • 'On the distribution of generalised mortality rates', Proceedings, 28th International Astin Colloquim, pp. 321-338.
  • 'On the Existence of Moments of Ratios of Quadratic Forms', Econometric Theory, 11 (1995), pp. 750-774.
  • 'Weighted Mortality Rates as Early Warning Signals for Insurance Companies', Astin Bulletin, 23, 2 (1993), pp. 273-286.
  • 'On Ratios of Random Variables and Generalised Mortality Rates', Applied Probability, 29 (1992), pp. 268-279.
  • 'Recent developments in risk management and insurance of natural hazards', Australian Actuarial Journal 5, 1 (1992), pp. 173-184.